MAUDE Adverse Event Report: DEPUY SPINE INC PRIME STYLET DEPTH ADJUSTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY SPINE INC PRIME STYLET DEPTH ADJUSTOR; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 286750041
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.A manufacturing record evaluation was could not be performed as the lot number could not be determined from the image(s).Customer quality investigation: the instrument(s) was not returned, and the investigation will be completed based on the supplied image(s).The image(s) was reviewed, and the complaint condition is unconfirmed as the picture did not show any signs of damage that would lead to functionality issues and no video showing any disassembling issues.As the instrument(s) was not returned and as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was could not be performed as the lot number could not be determined from the image(s).There is no indication that a design or manufacturing issue contributed to the complaint as it was unconfirmed.No new malfunctions were observed during this investigation (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 that there was a problem with the screwdriver anchor and the rest of the screwdriver parts.The surgery was extremely complicated, and the stylet was bent several times so it had to be assembled and disassembled it repeatedly.The nut that secures the screws was locked at the moment of loosening the screw and the piece that moves the stylet forward began to make noises than it should not have made.The surgery was completed successfully.Without any affectation to the patient.Concomitant device reported: unknown screw (part# unknown, lot# unknown, quantity unknown).Unknown depth adjustor (part# unknown, lot# unknown, quantity unknown).This report is for one (1) prime stylet depth adjustor.This is report 2 of 4 for (b)(4).

Brand Name
PRIME STYLET DEPTH ADJUSTOR
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11786302
Report Number1526439-2021-00918
Device Sequence Number17055479
Product Code OLO
UDI-Device Identifier10705034507644
UDI-Public10705034507644
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K170937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number286750041
Device Catalogue Number286750041
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1